# SDR IXXA2024061401

- Difficulty date: June 14, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N311AZ
- Make and model: Boeing 767338
- Aircraft serial: 25316
- Aircraft time: 101,456 hours, 32,279 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Roller Track
- Part number: 451T1503314
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLC R/H SIDE ROLLER TRAY STA. 434-478 HAS CORROSION ON TRAY AROUND THE CONTAINER LOCK. INSTALL STRUCTURAL PROVISIONS FOR ELT MOD
